Winter Storm, Bennington
- When
- February 12, 5:00 PM EST to February 13, 9:00 PM EST
- Where
- Bennington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 43.036, -73.093 (the zone’s center; the record gives no point)
A low pressure system tracked from the southern Appalachians into western New York State Tuesday February 12th into Wednesday February 13th, while a secondary low pressure system developed south of Long Island by Wednesday afternoon, before tracking northeast off the northern New England coast by Wednesday evening. This complex storm system brought a significant wintry mix to much of east…
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
A low pressure system tracked from the southern Appalachians into western New York State Tuesday February 12th into Wednesday February 13th, while a secondary low pressure system developed south of Long Island by Wednesday afternoon, before tracking northeast off the northern New England coast by Wednesday evening.
This complex storm system brought a significant wintry mix to much of east central New York and adjacent western New England, beginning Tuesday evening, and ending Wednesday evening.
Snow and sleet accumulations generally ranged from 4 to 7 inches across southern Vermont.
In addition, ice accretion from freezing rain across southern Vermont averaged between one quarter and one third of an inch.
This wintry mix led to school closings or delayed openings, and treacherous travel conditions Wednesday morning. In addition, numerous businesses either were closed, or had delayed openings Wednesday morning.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Feb 12, 3:53 PM EST, 1 hour 7 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
353 PM EST TUE FEB 12 2008
.SYNOPSIS...
LOW PRESSURE WILL TRACK FROM THE OHIO VALLEY INTO WESTERN NEW YORK
TONIGHT. MEANWHILE...ANOTHER AREA OF LOW PRESSURE WILL TAKE SHAPE
OFF THE DELMARVA COAST AND TRACK TO CAPE COD BY WEDNESDAY EVENING
AND LINGER INTO THURSDAY MORNING. HIGH PRESSURE WILL BUILD ACROSS
THE AREA THURSDAY AFTERNOON AHEAD OF A COLD FRONT FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
ALL HEADLINES WILL REMAIN IN PLACE. SEE BELOW FOR DISCUSSION ON HEADLINES.
ANOTHER COMPLEX WINTRY PRECIPITATION EVENT WILL UNFOLD ACROSS THE
REGION TONIGHT INTO WEDNESDAY. GFS AND NAM IN GENERALLY GOOD
AGREEMENT ON A NUMBER OF KEY FEATURES...EVOLUTION OF VERTICAL
THERMAL FIELD AND TOTAL PRECIP...BEING TWO OF THEM. PRECIP WILL
COME IN TWO WAVES...FIRST TONIGHT AND SECOND ON WEDNESDAY. INITIAL
SURGE OF PRECIP THIS EVENING WILL BE DRIVEN BY WARM
ADVECTION/ISENTROPIC ASCENT AHEAD OF WARM FRONT ASSOCIATED WITH
LOW PRESSURE MOVING NORTH FROM OHIO VALLEY. MODELS SUGGEST THAT A
BAND OF INTENSIFYING FGEN WILL MOVE ACROSS THE FORECAST AREA THIS
EVENING. BUFKIT CROSS SECTIONS SHOW A FAVORABLE JUXTAPOSITION OF
UPWARD MOTION WITH FAVORABLE DENDRITIC SNOW GROWTH REGION DURING
THE EVENING. SOUNDINGS SHOW THAT PRECIP WILL BE ALL SNOW THROUGH
ABOUT 11 PM AT POU...1AM AT KALB...AND 4AM AT KGFL...WITH AREAS OF
FAR NORTHERN HAMILTON COUNTY REMAINING MOSTLY SNOW. BEFORE
TRANSITION TO MIXED PRECIP...SNOWFALL RATES COULD BE HEAVY FOR A
TIME GIVEN FAVORABLE THERMODYNAMIC/DYNAMIC FACTORS. SNOW TO LIQUID
RATIOS WILL ALSO BE FAVORABLE DURING THIS PERIOD AS WELL GIVEN
INITIALLY COLD TEMPERATURES. SNOWFALL RATES OF ONE INCH PER HOUR
ARE LIKELY THIS EVENING. FOR TEMPS TONIGHT...USED NAM BOUNDARY
LAYER TEMPS WHICH LOOKED TO BE IN FAIRLY GOOD AGREEMENT WITH MOS
GUIDANCE TONIGHT
NEXT ROUND OF PRECIP WILL BE DRIVEN BY COASTAL LOW THAT WILL TAKE
SHAPE OVER THE DELMARVA WEDNESDAY MORNING AND TRACK TO CAPE COD
WEDNESDAY NIGHT. ORDINARILY...THIS TRACK WOULD PUT US IN PLAY FOR SOME
RESPECTABLE SNOW...BUT NOT THIS SEASON. WARM AIR WILL SURGE NORTH
AHEAD OF THE LOW AND BRING OUR BOUT OF MIXED PRECIP AND RAIN. THIS
STORM WILL FEATURE V COMPONENT ANOMALIES UP TO FOUR STANDARD
DEVIATIONS ABOVE NORMAL...WITH PRECIPITABLE WATERS TWO TO THREE
STANDARD DEVIATIONS ABOVE NORMAL. THESE TWO FEATURES WILL COMBINE
FOR A HEAVY PRECIP EVENT...MAINLY ACROSS THE EASTERN HALF OF THE
CWA. IN ANTICIPATION OF THE HEAVY RAIN...A FLOOD WATCH HAS BEEN
POSTED FOR A PORTION OF THE HSA. SEE HYDRO DISCUSSION. AS NOTED
ABOVE...MODELS IN GOOD AGREEMENT THAT WARM AIR WILL INTRUDE ABOVE
BOUNDARY LAYER OVERNIGHT INTO WEDNESDAY MORNING. PROBLEM WILL BE
IN DETERMINING WHEN SURFACE TEMPS WILL RISE ABOVE FREEZING. TRACKING
SURFACE OBS ACROSS PA/WV TODAY RELATIVE TO MOS GUIDANCE SHOWS THAT
MODEL GUIDANCE HAS BEEN TOO QUICK TO WARM SURFACE. WITH THIS THOUGHT IN
MIND...KNOCKED BACK HIGH TEMPS BY A COUPLE OF DEGREES TOMORROW.
WHAT THIS ALL MEANS IS THAT AFTER SNOWFALL TONIGHT...A MIXED
PERIOD OF PRECIP DURING WEDNESDAY MORNING WILL GIVE WAY TO MAINLY
RAIN AS FAR NORTH AS THE CAPITAL DISTRICT AND EVEN INTO SOUTHERN
VERMONT.
ALL HEADLINES WILL REMAIN IN PLACE. CONFIDENCE IN MEETING WINTER
STORM WARNING CRITERIA IS HIGHEST ACROSS THE ADIRONDACKS WHERE
EXPECTING 8 TO 16 INCHES OF SNOW. FOR REMAINDER OF WINTER STORM
WARNING AREA...CONFIDENCE IS NOT AS HIGH. GIVEN POTENTIAL FOR HIGH
SNOWFALL RATES THIS EVENING...FOLLOWED BY SOME ICING TOMORROW
MORNING EXPECT WARNING CRITERIA TO BE REACHED BASED ON MIX OF
WINTER CONDITIONS. ACROSS THE GREEN MOUNTAINS OF VERMONT...LOOKING
FOR 5 TO 10 INCHES OF SNOW WITH ICE OF 0.25 INCH. IN THE CAPITAL
DISTRICT/SCHOHARIE VALLEY/BERKSHIRES/NORTHERN CATSKILLS/LAKE
GEORGE SARATOGA REGION...SNOWFALL TOTALS OF 4 TO 8 INCHES ALONG
WITH ICING OF 0.25 TO 0.50 INCH WILL NUDGE UP AGAINST WARNING
CRITERIA. IT/S HERE WHERE CONFIDENCE IS LOWEST ON MEETING WARNING
CRITERIA. HAVE ELECTED TO LEAVE ALL HEADLINES UNTOUCHED AT THIS
POINT.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
WILL KEEP LOW CHANCE POPS IN ACROSS SOUTHEAST ZONES AS LOW IS SLOW
TO EXIT OUT INTO THE ATLANTIC. OTHERWISE...PERIOD WILL BE MARKED
BY DRY CONDITIONS AS HIGH BUILDS IN THURSDAY AFTERNOON AHEAD OF
ARCTIC FRONT THAT WILL CROSS THE REGION FRIDAY AFTERNOON/EVENING.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FRI-FRI NT...CLIPPER TYPE SYSTEM HEADS FROM EASTERN GRT LAKES INTO
SE CANADA...WITH ARCTIC FRONT TRAILING SOUTHWEST FROM LOW. EXPECT
SNOW SHOWERS...AT FIRST WITH WARM ADVECTION ACROSS NORTHERN AREAS
FRI MORNING...THEN WITH COLD FRONT LATE FRI INTO FRI EVENING.
BOUNDARY LAYER TEMPS COULD INITIALLY BE WARM ENOUGH FOR SOME RAIN
SHOWERS ACROSS THE MID HUDSON VALLEY INTO NW CT...BUT MID LEVELS
SHOULD REMAIN COLD ENOUGH TO SUPPORT MAINLY SNOW SHOWERS. THERE
COULD BE A BRIEF BURST OF HEAVIER SNOW SHOWERS WITH THE ACTUAL FRONT
FRI EVENING. THEN...ANOTHER SURGE OF ARCTIC AIR WILL SURGE SOUTH
ACROSS THE REGION LATER FRI NT...WITH TEMPS FALLING INTO THE SINGLE
DIGITS AND TEENS...EXCEPT NEAR 20 ACROSS THE MID HUDSON VALLEY/NW CT.
SAT-SAT NT...MAINLY CLEAR...BUT COLD...AS NORTH WINDS FUNNEL ARCTIC
AIR STRAIGHT DOWN THE HUDSON RIVER VALLEY FROM SE CANADA. FORECAST
MAXES ARE MAINLY IN THE TEENS ACROSS THE NORTH COUNTRY...TO
LOWER/MID 20S WITHIN THE VALLEYS...EXCEPT SOME UPPER 20S POSSIBLE
ACROSS SOUTHERN AREAS. HOWEVER...EVEN THESE MAXES MAY BE TOO
WARM...AS SOME AREAS ACROSS THE NORTH COUNTRY COULD REMAIN BELOW 10
ABOVE...AND POSSIBLY ONLY REACHING THE MID TEENS INTO THE CAPITAL
REGION. SAT NT SHOULD BE QUITE COLD...WITH WIDESPREAD SUBZERO
READINGS ACROSS THE NORTH COUNTRY...AND SINGLE DIGITS ELSEWHERE.
SUN-MON...ANOTHER VERY TRICKY SCENARIO...AS MODELS DEPICT HIGH
DEGREE OF UNCERTAINTY WITH NEXT SYSTEM. SEVERAL 12Z/12 MREF MEMBERS
HINT AT SOUTHERN STREAM MOISTURE/ENERGY PHASING WITH INCOMING
NORTHERN STREAM ENERGY...AND POTENTIALLY PROVIDING ANOTHER WINTRY
SCENARIO FOR THE REGION FROM LATE SUN INTO EARLY MON. A FEW MEMBERS
KEEP THESE MOISTURE/ENERGY STREAMS SEPARATE...WITH MORE OF A
NORTHERN STREAM DOMINANCE...AND LESS IMPRESSIVE QPF ACROSS THE
REGION. MEANWHILE...THE 12Z/12 ECMWF DEPICTS A PHASING OF THE ENERGY
STREAMS...BUT TRACKS THE MERGING SYSTEM MUCH FURTHER W...RESULTING
IN A WARMER SCENARIO FOR THE REGION...WITH PERHAPS A WINTRY MIX
CHANGING TO RAIN. AT THIS POINT...WILL STICK CLOSE TO 12Z/GMOS
GUIDANCE...WITH A SOMEWHAT COLDER SOLUTION...AND WITH A CHC FOR
SNOW. HOWEVER...SIGNIFICANT UNCERTAINTY EXISTS WITH THIS UPCOMING
SCENARIO...WITH CHANGES IN THE UPCOMING FORECAST LIKELY FROM CURRENT
DEPICTION.
MON NT-TUE...UPPER LEVEL TROUGH ACROSS GREAT LAKES SHOULD KEEP
CONDITIONS UNSETTLED...WITH FREQUENT SNOW SHOWERS/FLURRIES...ALONG
WITH COLDER THAN SEASONAL TEMPS.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL QUICKLY BECOME MVFR...THEN IFR AFTER
22Z/WED...AS SNOW OVERSPREADS THE TERMINALS FROM SW TO NE.
VSBYS/CIGS SHOULD REMAIN MAINLY IFR/LIFR THROUGH
16Z-18Z/WED...ALTHOUGH A FEW PERIODS OF IMPROVEMENT TO MVFR ARE
POSSIBLE...ESP AT KALB DUE TO INCREASING DOWNSLOPING EFFECTS.
AS FOR P-TYPE...ALL AREAS SHOULD BEGIN AS SNOW. THEN...EXPECT SLEET
TO MIX IN AT KPOU AROUND MIDNIGHT...AND AFTER 08Z/WED AT KALB...AND
AFTER 10Z/WED AT KGFL. P-TYPE SHOULD THEN BECOME A FREEZING
RAIN/SLEET MIX AFTER MIDNIGHT AT KPOU...AND CLOSER TO SUNRISE AT
KALB...AND FINALLY AFTER 14Z/WED AT KGFL. P-TYPE SHOULD FINALLY
BECOME PLAIN RAIN AT KPOU AFTER 12Z/WED...AND AFTER 14Z/WED AT
KALB...WHILE KGFL REMAINS A FREEZING RAIN/SLEET MIX THROUGH 18Z/WED.
WINDS SHOULD REMAIN LIGHT...FROM THE SE TO E THROUGH THIS EVENING AT
LESS THAN 10 KT...THEN SHOULD INCREASE TO 8-12 KT LATER TONIGHT.
WINDS WILL THEN INCREASE FURTHER FROM THE SE TO SSE AT 10-15 KT FOR
WED...POSSIBLY BECOMING S TO SW AT KPOU TOWARD...OR AFTER 18Z/WED.
LOW LEVEL WIND SHEAR MAY BE NEEDED TO BE INCLUDED IN LATER TAF
ISSUANCES...PARTICULARLY AT KPOU...AS WINDS AROUND 2000 FT INCREASE
FROM THE S TO SSW TO 40-50 KT...WHILE SFC WINDS REMAIN FROM A MORE
SE DIRECTION WITH SPEEDS MAINLY UNDER 12 KT.
&&
.HYDROLOGY...
STORM SYSTEM WILL IMPACT THE REGION THIS AFTERNOON INTO
WEDNESDAY AFTERNOON WITH PRECIPITATION TYPE ISSUES. LOOKING AT
MAINLY SNOW NORTH OF THE CAPITAL REGION TONIGHT TRANSITIONING TO
SLEET AND FREEZING RAIN WEDNESDAY MORNING. FOR THE CAPITAL REGION
AND SOUTH AND EAST...SNOW AT START MIXING WITH AND CHANGING TO SLEET
AND FREEZING RAIN LATE TONIGHT WITH A CHANGE OVER TO PLAIN RAIN BY
MID MORNING WEDNESDAY. FOR THE EXTREME SOUTHERN PORTION OF THE
FORECAST AREA ENOUGH OF THE PRECIPITATION MAY FALL AS RAIN WHICH
COULD LEAD TO FLOODING PROBLEMS. A FLOOD WATCH HAS BEEN ISSUED FOR
ULSTER...DUTCHESS...COLUMBIA...LITCHFIELD AND SOUTHERN BERKSHIRE
COUNTIES. PLEASE SEE FLOOD WATCH FOR DETAILS. THURSDAY THROUGH
SATURDAY WILL BE GENERALLY FAIR AND DRY EXCEPT FOR SOME LIGHT
SHOWERS FRIDAY NIGHT. THIS WILL ALLOW ANY HIGH RIVERS TO RECEDE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING
FOR CTZ001-013.
WINTER WEATHER ADVISORY UNTIL 11 AM EST WEDNESDAY FOR CTZ001-
013.
NY...FLOOD WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING
FOR NYZ060-061-063>066.
WINTER WEATHER ADVISORY UNTIL 11 AM EST WEDNESDAY FOR
NYZ058>060-063>066.
WINTER STORM WARNING UNTIL 5 PM EST WEDNESDAY FOR NYZ032-033-
038>043-047>054-061-082>084.
MA...FLOOD WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING
FOR MAZ025.
WINTER STORM WARNING UNTIL 5 PM EST WEDNESDAY FOR MAZ001-025.
VT...WINTER STORM WARNING UNTIL 5 PM EST WEDNESDAY FOR VTZ013>015.
&&
SYNOPSIS...OKEEFE
NEAR TERM...OKEEFE
SHORT TERM...OKEEFE
LONG TERM...KL
AVIATION...KL
HYDROLOGY...SNDHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 128 PM EST TUE FEB 12 2008 MAZ001-NYZ032-033-038>043-047>054-082>084-VTZ013>015-131200- NORTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON- SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM- EASTERN WINDHAM- 128 PM EST TUE FEB 12 2008 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...MOHAWK AND SCHOHARIE VALLEYS...GREATER CAPITAL DISTRICT...LAKE GEORGE SARATOGA REGION...THE UPPER HUDSON VALLEY...THE NORTHERN BERKSHIRES AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. IN ADDITION...MIXED PRECIPITATION INCLUDING SNOW...SLEET AND FREEZING RAIN IS POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL AMOUNTS OF 4 INCHES OR MORE AS WELL AS ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. MAZ025-NYZ061-131200- SOUTHERN BERKSHIRE-EASTERN COLUMBIA- 128 PM EST TUE FEB 12 2008 ...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM EST WEDNESDAY... ...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN BERKSHIRE COUNTY AND EASTERN COLUMBIA COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. FLOOD WATCH. IN ADDITION...MIXED PRECIPITATION INCLUDING SNOW...SLEET AND FREEZING RAIN IS POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL AMOUNTS OF 4 INCHES OR MORE AS WELL AS ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. CTZ001-013-NYZ060-063>066-131200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-WESTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 128 PM EST TUE FEB 12 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EST WEDNESDAY... ...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LITCHFIELD HILLS...MID HUDSON VALLEY AND SOUTHERN TACONICS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. FLOOD WATCH. IN ADDITION...MIXED PRECIPITATION INCLUDING SNOW...SLEET AND FREEZING RAIN IS POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL AMOUNTS OF 2 INCHES OR MORE AS WELL AS ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE. NYZ058-059-131200- WESTERN GREENE-EASTERN GREENE- 128 PM EST TUE FEB 12 2008 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR GREENE COUNTY OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. IN ADDITION...MIXED PRECIPITATION INCLUDING SNOW...SLEET AND FREEZING RAIN IS POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL AMOUNTS OF 2 INCHES OR MORE AS WELL AS ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE.
The national radar mosaic for the moment the first event began.
3 winter storm. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Vermont in 2008Every state in 2008This day in weather historyWarnings in Vermont, February 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 81337, 81338, 81339.